Characteristic and IA-Invariant Radicals

Mohammad Samadi, Mohammad Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, we study systems of coefficient-free equations over special classes of groups, their radicals in which are characteristic or IA-invariant subgroups of the free group.

Original languageEnglish
Pages (from-to)341-349
Number of pages9
JournalBulletin of the Iranian Mathematical Society
Volume47
Issue number2
DOIs
Publication statusPublished - Apr 2021

Keywords

  • 20E05
  • 20E10
  • 20F70
  • Algebraic geometry over groups
  • Characteristic subgroups of the free group
  • IA-invariant subgroups
  • Radicals
  • Systems of group equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this